Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/5726

Title: A Bayesian analysis of multivariate doubly-interval-censored dental data
Authors: LESAFFRE, Emmanuel
Komárek, Arnost
Issue Date: 2005
Citation: Biostatistics, 6(1). p. 145-155
Abstract: A Bayesian survival analysis is presented to examine the effect of fluoride-intake on the Lime to caries development of the permanent first molars in children between 7 and 12 years of age using a longitudinal study conducted in Flanders. Three problems needed to be addressed. Firstly, since the emergence. time of a tooth and the time it experiences caries were recorded yearly, the time to canes is doubly interval censored. Secondly, due to the setup of the study, many emergence times were left-censored. Thirdly, events on teeth of the same child are dependent. Our Bayesian analysis is a modified version of the intensity model of Harkanen et al. (2000, Scandinavian Journal of Statistics 27, 577-588). To tackle the problem of the large number of left-censored observations a similar Finnish data set was introduced. Our analysis shows no convincing effect of fluoride-intake on caries development.
URI: http://hdl.handle.net/1942/5726
DOI: 10.1093/biostatistics/kxh023
ISI #: 000226346300011
ISSN: 1465-4644
Category: A1
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.